# SDR P5CA9701402

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Migrated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, TANGENTIAL LINK LOWER BEARING MIGRATED.  REMOVED AND REPLACED PER MM 71-21-04.
